# SDR KCSA061558

- Difficulty date: January 2, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747246F
- Aircraft serial: 21034
- Aircraft time: 116,635 hours, 33,740 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BODY GEAR WHEEL WELL KEEL BEAM EXTERNAL STIFFENER CORRODED AT BOTTOM AT BS 1466.5, WL 97.
